# SDR UALA2011050402185

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,486 hours, 12,476 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FWD FLAP FAIRING LOWER SURFACE HAS A GOUGE APPROX 3" LONG, 1-4" DEEP, EXTENDING INTO HONEYCOMB.  REPAIRED PER GNMM 1-0-1-024.
